# SDR AALA202212200558

- Difficulty date: October 22, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK FRONT WINDSHIELD FRAME LEFT HAND CONTINUITY FITTING CRACKED BETWEEN FR 1 AND FR 2 AT Y0. MAINTENANCE REPLACED CONTINUITY FITTING PER EA 340118.
